# SDR EM05006

- Difficulty date: March 6, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000013
- Engine: Ge CF348E5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 4120T01P02
- Part serial: WYGA5350
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 1818, DCA TO CLE - ENGINE ONE NO DISPATCH FAULT MESSAGE.  MAINTENANCE TROUBLESHOT SYSTEM IAW GE, EMB FAULT CODES.  REMOVED AND REPLACED FUEL METERING UNIT AND FADEC, FAULT REMAINED.  REMOVED AND REPLACED FUEL PUMP, FAULT CLEARED.
